# SDR DALA2025043003325

- Difficulty date: April 29, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 19,821 hours, 2,300 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 AFT SIDE OF FRAME 63 BETWEEN STRINGER R1 AND L1 TOOLING DAMAGE ON FACE OF BRACKET.   REPAIRED PER SECTION II OF ERA 625466-14 REV. A AND REV B AND REV. C.
